MAUDE Adverse Event Report: ABBOTT MEDICAL LIBERTA RECHARGEABLE IPG; DBS IPG

ABBOTT MEDICAL LIBERTA RECHARGEABLE IPG; DBS IPG
Model Number 62400
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
 
Event or Problem Description
It was reported that patient experienced ineffective therapy, patient's lead had high impedances.As a result, surgical intervention was undertaken on (b)(6) 2025 wherein extension was explanted and replaced to address the issue.During the procedure, it was noticed that the ipg was discolored, ipg was explanted and replaced during the procedure to address the issue.
 
Additional Manufacturer Narrative
The ipg header discoloration was not confirmed.A visual inspection of the ipg did not find any significant discoloration.It was noted the ipg header had a slight tint and was considered normal.The device was subjected to a functional test on automated test equipment (ate).This tester verifies the electrical performance of the control/communication circuitry, output signal integrity, all test steps passed.

Brand Name
LIBERTA RECHARGEABLE IPG
Common Device Name
DBS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key21886618
Report Number1627487-2025-01968
Device Sequence Number14335411
Product Code MHY
UDI-Device Identifier05415067047663
UDI-Public(01)05415067047663(10)T00006756(17)270202
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number62400
Device Catalogue Number62400
Device Lot NumberT00006756
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2025
Supplement Date Received by Manufacturer05/13/2025
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS BURR HOLE CAP; DBS LEAD
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight88 KG